Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 101, NWS Omaha, NE

May 29, 2011Douglas County, Washington County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at May 29, 2011, 6:55 AM CDT for Douglas County, Washington County, Nebraska. It was in force for 20 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2011, 6:55 AM CDT (11:55 UTC)
Expired
May 29, 2011, 7:15 AM CDT
In force
20 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Douglas County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 30 km from the middle of the area, began a volume at 11:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 6:55 AM CDTHAIL 1.25Elkhorn, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 11.9 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1854 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

416 
WUUS53 KOAX 291155
SVROAX
NEC055-177-291230-
/O.NEW.KOAX.SV.W.0101.110529T1155Z-110529T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
655 AM CDT SUN MAY 29 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
  SOUTHEASTERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 730 AM CDT

* AT 652 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR WATERLOO...OR 14 MILES WEST OF OMAHA...AND
  MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OMAHA...FORT CALHOUN...WASHINGTON...BENNINGTON AND DESOTO BEND
  NATIONAL WILDLIFE REFUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE MAIN THREAT IS HAIL ONE INCH IN DIAMETER OR LARGER. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME
OR BUSINESS. SEVERE THUNDERSTORMS CAN ALSO PRODUCE DAMAGING WIND IN
EXCESS OF 60 MILES PER HOUR...DEADLY LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4140 9597 4119 9622 4130 9636 4152 9613
      4153 9608 4151 9605 4151 9603 4154 9603
      4155 9601 4151 9599 4149 9602 4147 9600
      4146 9596
TIME...MOT...LOC 1156Z 223DEG 47KT 4133 9622
WIND...HAIL <50MPH 1.00IN

$$

NIETFELD
3 follow-up statements
633 
WWUS53 KOAX 291203
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
703 AM CDT SUN MAY 29 2011

NEC055-177-291230-
/O.CON.KOAX.SV.W.0101.000000T0000Z-110529T1230Z/
DOUGLAS NE-WASHINGTON NE-
703 AM CDT SUN MAY 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WASHINGTON AND DOUGLAS COUNTIES UNTIL 730 AM CDT...

AT 701 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 5 MILES SOUTHEAST OF KENNARD...OR 12
MILES NORTHWEST OF OMAHA...MOVING NORTHEAST AT 55 MPH.

IN ADDITION...AT 655 AM...HALF DOLLAR SIZE HAIL WAS REPORTED IN 
ELKHORN WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  FORT CALHOUN AND DESOTO BEND NATIONAL WILDLIFE REFUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SAFE SHELTER... PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY
FROM WINDOWS.

&&

LAT...LON 4140 9597 4120 9621 4139 9626 4152 9613
      4153 9608 4151 9605 4151 9603 4154 9603
      4155 9602 4151 9599 4149 9602 4148 9602
      4147 9600 4146 9596
TIME...MOT...LOC 1203Z 221DEG 50KT 4143 9613
WIND...HAIL <50MPH 1.00IN

$$

NIETFELD
958 
WWUS53 KOAX 291208
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
708 AM CDT SUN MAY 29 2011

NEC055-177-291230-
/O.CON.KOAX.SV.W.0101.000000T0000Z-110529T1230Z/
DOUGLAS NE-WASHINGTON NE-
708 AM CDT SUN MAY 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WASHINGTON AND DOUGLAS COUNTIES UNTIL 730 AM CDT...

AT 706 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR FORT CALHOUN...OR 14 MILES NORTH
OF OMAHA...MOVING NORTHEAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  DESOTO BEND NATIONAL WILDLIFE REFUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN OMAHA.

&&

LAT...LON 4140 9597 4121 9621 4146 9618 4152 9613
      4153 9608 4151 9605 4151 9603 4154 9603
      4155 9602 4151 9599 4149 9602 4148 9602
      4147 9600 4146 9596
TIME...MOT...LOC 1208Z 221DEG 50KT 4148 9607
WIND...HAIL <50MPH 1.00IN

$$

NIETFELD
978 
WWUS53 KOAX 291215
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
715 AM CDT SUN MAY 29 2011

NEC055-177-291225-
/O.CAN.KOAX.SV.W.0101.000000T0000Z-110529T1230Z/
DOUGLAS NE-WASHINGTON NE-
715 AM CDT SUN MAY 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON AND
DOUGLAS COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN OMAHA.

LAT...LON 4140 9597 4121 9621 4146 9618 4152 9613
      4153 9608 4151 9605 4151 9603 4154 9603
      4155 9602 4151 9599 4149 9602 4148 9602
      4147 9600 4146 9596
TIME...MOT...LOC 1215Z 221DEG 50KT 4155 9598

$$

NIETFELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:30 AM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, May 29, 3:30 AM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
330 AM CDT SUN MAY 29 2011

.DISCUSSION...
PRIMARY FORECAST CONCERNS ARE THUNDERSTORM CHANCES OVER THE NEXT 48
HOURS...WINDS MONDAY AND TEMPERATURES.

UPPER AIR CHARTS FROM LAST EVENING SHOWED THE FOLLOWING. AT 300 MB...
STRONG WINDS WERE NOTED WITH JETSTREAM EXTENDING FROM CENTRAL
CALIFORNIA ACROSS THE ROCKIES INTO SOUTH DAKOTA...SOUTHERN MINNESOTA
AND WISCONSIN. CLOSED LOW AT 500 MB WAS OVER OREGON WITH 12 HOUR
HEIGHT FALLS MAX OF 130 METERS AT KOAK. AT 700 MB...TEMPERATURES OF
15 DEGREES CELSIUS OR WARMER WERE NOTED OVER NEW MEXICO...TEXAS AND
OKLAHOMA. THERE WAS STILL A FAIRLY TIGHT THERMAL GRADIENT OVER THE
CENTRAL PLAINS. AT 850 MB...MOISTURE WAS POOLED FROM NORTH TEXAS
UP INTO PARTS OF OKLAHOMA...KANSAS AND MISSOURI. VERY WARM AIR...
WITH TEMPERATURES OF 30 DEGREES CELSIUS WERE NOTED ACROSS PARTS OF
NEW MEXICO AND WEST TEXAS. WATER VAPOR IMAGERY SHOWED THAT 500 MB
CLOSED LOW CONTINUE TO DIG SOUTHWARD AND WAS OVER NORTHERN
CALIFORNIA EARLY THIS MORNING. AT 08Z...SURFACE ANALYSIS SHOWED A
FRONTAL BOUNDARY STRETCHING FROM SOUTHERN ILLINOIS BACK INTO LOW
PRESSURE IN NORTHEAST NEW MEXICO. ANOTHER LOW WAS NEAR THE BORDER
OF UTAH AND COLORADO.

FRONTAL BOUNDARY SHOULD TRY TO LIFT NORTHWARD TODAY AS A FAIRLY
COMPLEX LOW PRESSURE SYSTEM ORGANIZES OVER COLORADO. THUNDERSTORM
CHANCES WILL CONTINUE OVER MUCH OF THE AREA TODAY...THEN SHIFT UP
INTO THE DAKOTAS AND MINNESOTA BY LATE TONIGHT. AT LEAST SOME
SEVERE STORMS WILL BE POSSIBLE...WITH HAIL THE MAIN THREAT.
MODELS SHOW 700 MB TEMPERATURES WARMING OVER THE LOCAL AREA TODAY
AND AT LEAST OUR SOUTHERN COUNTIES SHOULD BECOME CAPPED THIS
AFTERNOON. EXPECT HIGHS TO RANGE FROM THE UPPER 60S NORTH TO THE
LOWER AND MID 80S SOUTH. THIS WILL ALL BE DEPENDENT ON LOCATION
OF FRONT AND AMOUNT OF CLOUD COVER.

THAT WARM BUBBLE WILL CONTINUE TO BUILD NORTH TONIGHT...PUSHING THE
CHANCE FOR SHOWERS AND THUNDERSTORMS OUT OF OUR AREA BY 12Z MONDAY.
WINDY CONDITIONS ARE EXPECTED MONDAY...AND A WIND ADVISORY MAY BE
NEEDED. TEMPERATURES SHOULD REACH THE MID AND UPPER 80S DURING THE
AFTERNOON. LEFT A SMALL CHANCE FOR THUNDERSTORMS WEST OF HIGHWAY 81
FOR THE LATE AFTERNOON...BUT CHANCES ARE MUCH HIGHER IN THE EVENING.
00Z MODELS SHOWED THE 500 MB CLOSED LOW KICKING OUT NORTHEAST FROM
WYOMING MONDAY AND INTO SOUTHERN MANITOBA BY TUESDAY AFTERNOON. THE
COLD FRONT SHOULD BE A FOCAL POINT FOR THUNDERSTORMS BY 00Z TUESDAY
WITH 500 METER MIXED LAYER CAPE VALUES REACHING 2000-3000 J/KG. SO
SOME SEVERE STORMS APPEAR LIKELY.

AFTER THAT SYSTEM PULLS INTO SOUTHEAST CANADA...PATTERN SHOULD
FEATURE A RIDGE OVER PARTS OF THE CENTRAL AND EASTERN UNITED STATES
AND A TROUGH OVER THE FAR WEST. MADE ONLY MINOR CHANGES TO FORECAST
BEYOND TUESDAY.

MILLER

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

06Z TAFS

THE MAIN CHALLENGE WITH THE AVIATION FORECAST WILL BE THE TIMING OF
SHOWERS AND THUNDERSTORMS.  A WARM FRONT MOVING NORTH THROUGH
NEBRASKA TODAY WILL TRIGGER ADDITIONAL CONVECTIVE ACTIVITY.  THERE
ARE CURRENTLY SEVERAL AREAS OF SHOWERS AND THUNDERSTORMS ON-GOING IN
THE PLAINS EARLY THIS MORNING...INCLUDING A LARGE AREA OF HEAVY RAIN
OVER NORTHEAST NEBRASKA.  EXPECT THIS AREA TO GRADUALLY MOVE
NORTHEAST THIS MORNING...BUT WILL IMPACT KOFK AT LEAST THROUGH 12Z.
NEWLY DEVELOPED SHOWERS AND A FEW THUNDERSTORMS OVER NORTHEAST
KANSAS SHOULD DRIFT NORTH AND IMPACT THE KLNK AND KOMA SITES BY MID
MORNING.  A FEW OF THESE STORMS COULD BE STRONG.

NIETFELD

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
Hazardous weather outlook, May 29, 4:30 AM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
430 AM CDT SUN MAY 29 2011

IAZ043-056-080-091-NEZ012-015>018-030>034-042>044-050-051-065-066-
078-088>090-092-292200-
ANTELOPE-BOONE-BURT-BUTLER-CEDAR-COLFAX-CUMING-DODGE-GAGE-JEFFERSON-
JOHNSON-LANCASTER-MADISON-MONONA IA-MONTGOMERY IA-PAGE IA-PAWNEE-
PIERCE-PLATTE-SALINE-SAUNDERS-SEWARD-SHELBY IA-STANTON-THURSTON-
WAYNE-
430 AM CDT SUN MAY 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA
AND SOUTHWEST IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TODAY AND
TONIGHT AS UNSTABLE AIR SPREADS NORTHWARD FROM KANSAS. SOME STRONG
TO ISOLATED SEVERE STORMS ARE POSSIBLE TODAY. THE CHANCE FOR ANY
SEVERE STORMS SHIFTS TO THE NORTH HALF OF THE AREA TONIGHT...MAINLY
NORTH OF A LINE FROM AROUND DAVID CITY TO OMAHA AND OAKLAND IOWA.
LARGE HAIL IS EXPECTED TO BE THE PRIMARY HAZARD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COLD FRONT WILL SWEEP ACROSS THE AREA MONDAY NIGHT. AHEAD OF THE
FRONT...THE ATMOSPHERE WILL BECOME UNSTABLE MONDAY AND STORMS
COULD DEVELOP BY LATE AFTERNOON WEST OF HIGHWAY 81. STRONG TO SEVERE
STORMS ARE THEN EXPECTED TO SPREAD ACROSS THE AREA MONDAY EVENING
AND MONDAY NIGHT. LARGE HAIL AND DAMAGING WINDS SHOULD BE THE MAIN
HAZARDS...BUT ISOLATED TORNADOES ALSO APPEAR POSSIBLE. LOCALLY HEAVY
RAIN MAY ALSO OCCUR.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TODAY OR TONIGHT.

IAZ055-069-079-090-NEZ011-045-052-053-067-068-091-093-292200-
CASS-DOUGLAS-FREMONT IA-HARRISON IA-KNOX-MILLS IA-NEMAHA-OTOE-
POTTAWATTAMIE IA-RICHARDSON-SARPY-WASHINGTON-
430 AM CDT SUN MAY 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA
AND SOUTHWEST IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TODAY AND
TONIGHT AS UNSTABLE AIR SPREADS NORTHWARD FROM KANSAS. SOME STRONG
TO ISOLATED SEVERE STORMS ARE POSSIBLE TODAY. THE CHANCE FOR ANY
SEVERE STORMS SHIFTS TO THE NORTH HALF OF THE AREA TONIGHT...MAINLY
NORTH OF A LINE FROM AROUND DAVID CITY TO OMAHA AND OAKLAND IOWA.
LARGE HAIL IS EXPECTED TO BE THE PRIMARY HAZARD.

MINOR FLOODING ALONG THE MISSOURI RIVER IS EXPECTED FROM BLAIR TO
OMAHA AND ALSO IN NORTHERN KNOX COUNTY. MINOR TO MODERATE FLOODING
IS EXPECTED FOR THE RIVER FROM AROUND PLATTSMOUTH THROUGH RULO.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COLD FRONT WILL SWEEP ACROSS THE AREA MONDAY NIGHT. AHEAD OF THE
FRONT...THE ATMOSPHERE WILL BECOME UNSTABLE MONDAY AND STORMS
COULD DEVELOP BY LATE AFTERNOON WEST OF HIGHWAY 81. STRONG TO SEVERE
STORMS ARE THEN EXPECTED TO SPREAD ACROSS THE AREA MONDAY EVENING
AND MONDAY NIGHT. LARGE HAIL AND DAMAGING WINDS SHOULD BE THE MAIN
HAZARDS...BUT ISOLATED TORNADOES ALSO APPEAR POSSIBLE. LOCALLY HEAVY
RAIN MAY ALSO OCCUR.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY
NIGHT.

MINOR FLOODING ALONG THE MISSOURI RIVER IS EXPECTED INTO NEXT WEEK
FROM BLAIR TO OMAHA AND ALSO IN NORTHERN KNOX COUNTY. MINOR TO
MODERATE FLOODING IS FORECAST FOR THE RIVER FROM AROUND PLATTSMOUTH
THROUGH RULO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TODAY OR TONIGHT.

MILLER

In the hours before

Special weather statement, May 29, 4:48 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
448 AM CDT SUN MAY 29 2011

NEZ089-090-092-291030-
GAGE NE-JOHNSON NE-PAWNEE NE-
448 AM CDT SUN MAY 29 2011

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN PAWNEE...JOHNSON AND
EASTERN GAGE COUNTIES UNTIL 530 AM CDT...

AT 443 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR BLUE SPRINGS...OR 12 MILES SOUTHEAST OF
BEATRICE...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TECUMSEH...
  COOK...
  VIRGINIA...
  FILLEY...
  LEWISTON...
  CRAB ORCHARD...
  ELK CREEK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

NIETFELD
Special weather statement, May 29, 4:59 AM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
459 AM CDT SUN MAY 29 2011

IAZ080-090-091-291045-
FREMONT IA-MONTGOMERY IA-PAGE IA-
459 AM CDT SUN MAY 29 2011

...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN FREMONT...MONTGOMERY
AND NORTHWESTERN PAGE COUNTIES UNTIL 545 AM CDT...

AT 457 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR FARRAGUT...OR 22 MILES NORTH OF TARKIO...
MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ESSEX...
  RED OAK...
  STANTON...
  SHENANDOAH...
  VILLISCA...
  PIERCE RECREATION AREA...
  COBURG...
  VIKING LAKE STATE PARK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

NIETFELD
Special weather statement, May 29, 5:19 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
519 AM CDT SUN MAY 29 2011

IAZ090-091-291100-
FREMONT IA-PAGE IA-
519 AM CDT SUN MAY 29 2011

...SPECIAL WEATHER STATEMENT FOR FREMONT AND NORTHWESTERN PAGE
COUNTIES UNTIL 600 AM CDT...

AT 517 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES WEST OF HAMBURG...OR 24 MILES NORTHWEST
OF TARKIO...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HAMBURG...
  SIDNEY...
  RIVERTON...
  FARRAGUT...
  SHENANDOAH...
  ESSEX...
  WAUBONSIE STATE PARK...
  PIERCE RECREATION AREA...
  IMOGENE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

NIETFELD
Special weather statement, May 29, 5:26 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
526 AM CDT SUN MAY 29 2011

NEZ091>093-291115-
NEMAHA NE-PAWNEE NE-RICHARDSON NE-
526 AM CDT SUN MAY 29 2011

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN RICHARDSON...EASTERN
PAWNEE AND NEMAHA COUNTIES UNTIL 615 AM CDT...

AT 521 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR PAWNEE CITY...OR 31 MILES WEST OF
FALLS CITY...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HUMBOLDT...
  JOHNSON...
  AUBURN...
  PERU...
  8 MILES SOUTH OF JOHNSON...
  7 MILES SOUTH OF AUBURN...
  NEMAHA...
  BROWNVILLE...
  BROWNVILLE STATE RECREATION AREA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

NIETFELD
Special weather statement, May 29, 5:58 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
558 AM CDT SUN MAY 29 2011

IAZ080-091-291145-
MONTGOMERY IA-PAGE IA-
558 AM CDT SUN MAY 29 2011

...SPECIAL WEATHER STATEMENT FOR SOUTHERN MONTGOMERY AND PAGE
COUNTIES UNTIL 645 AM CDT...

AT 555 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS CENTERED ABOUT 6 MILES SOUTH OF SHENANDOAH...OR
16 MILES NORTH OF TARKIO...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS MAY OCCUR WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SHENANDOAH...
  COIN...
  ESSEX...
  CLARINDA...
  STANTON...
  VILLISCA...
  YORKTOWN...
  SHAMBAUGH...
  HEPBURN...
  VIKING LAKE STATE PARK...

MILLER

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:22 PM CDTRiver Flood WarningOAXDouglas, Sarpy108 days
May 28, 8:21 PM CDTRiver Flood WarningOAXWashington109 days
May 29, 10:06 AM CDTRiver Flood WarningOAXBurt95 days
May 29, 3:28 PM CDTWind AdvisoryOAXAntelope, Boone, Burt, Butler, Cass, Cedar and 24 more34 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.